Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Subtype N
Apr 27, 2005

Dr. Henry. Thank you for your quick response. I'm still a little confused though. The answer you provided about subtype N in different countries in another post (http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Information/Q144356.html) is different from what you said in your response to me (http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Information/Q164644.html) . Please clarify. Could you maybe have mixed up group O with Group N in your first response? Thanks.

Response from Dr. Henry

My earlier response must have switched the type N and O issues as you note. KH



Previous
HIV exposure and PEP
Next
Human Bites

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement